# SDR VNAA202108191112

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 40,200 hours, 29,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN DOOR SEAL POPPED, DECLARED AN EMERGENCY AND DESCENDED TO FL120, THEN CANCELED EMERGENCY.  MAIN PAX DOOR SEAL BROKEN IN FLIGHT / RE-SECURED PASSENGER DOOR SEAL IAW CRJ700 AMM 52-11-07-400-801-A02. LEAK CHECK GOOD AT THIS TIME. VISUALLY CHECK PASSENGER DOOR SEAL NO DAMAGED NOTED IAW CRJ700 AMM 52-11-07-210-801-A01.
